Irena Lasiecka
Irena Lasiecka
Commonwealth Professor, University of Virginia and Distinguished University Professor UofMemphis
Verified email at - Homepage
Cited by
Cited by
Control theory for partial differential equations: Volume 1, Abstract parabolic systems: Continuous and approximation theories
I Lasiecka, R Triggiani
Encyklopedia of Mathematics and its Applications, Cambridge University Press, 2000
Control theory for partial differential equations: continuous and approximation theories, vol II
I Lasiecka, R Triggiani
Cambridge University Press, 2000
Uniform boundary stabilization of semilinear wave equations with nonlinear boundary damping
I Lasiecka, D Tataru
Differential and integral Equations 6 (3), 507-533, 1993
Non homogeneous boundary value problems for second order hyperbolic operators
I Lasiecka, JL Lions, R Triggiani
Journal de Mathématiques pures et Appliquées 65 (2), 149-192, 1986
Differential and algebraic Riccati equations with application to boundary/point control problems: continuous theory and approximation theory
I Lasiecka, R Triggiani
Springer 164, xii+ 160, 1991
Long-time behavior of second order evolution equations with nonlinear damping
I Igor Chueshov and Lasiecka
Memoires of American Mathematical Society 195 (912), 1-183, 2008
Von Karman Evolution Equations: Well-posedness and Long Time Dynamics
I Chueshov, I Lasiecka
Springer Science & Business Media, 2010
Uniform stabilization of the wave equation with Dirichlet or Neumann feedback control without geometrical conditions
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 25 (2), 189-224, 1992
Well-posedness and optimal decay rates for the wave equation with nonlinear boundary damping-source interaction
MM Cavalcanti, VN Domingos Cavalcanti, I Lasiecka
Journal of Differential Equations 236 (2), 407-459, 2007
Inverse/observability estimates for second-order hyperbolic equations with variable coefficients
I Lasiecka, R Triggiani, PF Yao
Journal of Mathematical Analysis and Applications 235 (1), 13-57, 1999
Mathematical control theory of coupled PDEs
I Lasiecka
Society for Industrial and Applied Mathematics, 2002
Unified theory for abstract parabolic boundary problems—a semigroup approach
I Lasiecka
Applied Mathematics and Optimization 6 (1), 287-333, 1980
Exact controllability of semilinear abstract systems with application to waves and plates boundary control problems
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 23 (1), 109-154, 1991
Exact controllability of the wave equation with Neumann boundary control
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 19 (1), 243-290, 1989
Sharp regularity theory for second order hyperbolic equations of Neumann type
I Lasiecka, R Triggiani
Annali di Matematica Pura ed Applicata 157 (1), 285-367, 1990
Algebraic Riccati equations with non-smoothing observation arising in hyperbolic and Euler-Bernoulli boundary control problems
F Flandoli, I Lasiecka, R Triggiani
Annali di Matematica Pura ed Applicata (1923-) 153 (1), 307-382, 1988
A cosine operator approach to modelingL 2(0,T; L 2 ())—Boundary input hyperbolic equations
I Lasiecka, R Triggiani
Applied mathematics and optimization 7 (1), 35-93, 1981
Attractors for second-order evolution equations with a nonlinear damping
I Chueshov, I Lasiecka
Journal of Dynamics and Differential Equations 16 (2), 469-512, 2004
Regularity of hyperbolic equations underL 2(0,T; L 2 ())-Dirichlet boundary terms
I Lasiecka, R Triggiani
Applied Mathematics and Optimization 10 (1), 275-286, 1983
Exponential stability of a thermoelastic system with free boundary conditions without mechanical dissipation
G Avalos, I Lasiecka
SIAM Journal on Mathematical Analysis 29 (1), 155-182, 1998
The system can't perform the operation now. Try again later.
Articles 1–20